# SDR SWAA2016120110130

- Difficulty date: November 22, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 42,205 hours, 24,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8540U8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INBOARD CREASE BEAM CHORD CORRODED BETWEEN BS 951 TO BS 986, RBL 50.  R&R CHORD PER SRM & DWG.
